ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Adderall
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Adderall (four amphetamine salts)

Reply
 
Thread Tools Display Modes
  #1  
Old 10-30-06, 01:51 PM
jmfedak jmfedak is offline
Newbie
 

Join Date: Oct 2006
Location: Conroe, Tx.
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
jmfedak is on a distinguished road
I am taking ampheta s/combo. I am very new to this whole thing and looking for info. I take 20 mg. in the am but I seem to start losing focus 6 to 8 hours later.


Any comments?

jmfedak
Reply With Quote
  #2  
Old 10-30-06, 06:13 PM
SolarLife's Avatar
SolarLife SolarLife is offline
Forum Guru
 

Join Date: Oct 2005
Location: Los Angeles, CA USA
Posts: 850
Blog Entries: 1
Thanks: 8
Thanked 12 Times in 6 Posts
SolarLife will become famous soon enough
Quote:
Originally Posted by jmfedak
I am taking ampheta s/combo. I am very new to this whole thing and looking for info. I take 20 mg. in the am but I seem to start losing focus 6 to 8 hours later.


Any comments?

jmfedak
Are you taking IR (instant release) or XR (extended release)? Probably IR given your description of the drug.

It's normal for the affects to diminish after so many hours. I take mine throughout the day because it wears off (for me, everyone's different) within 3 to 4 hours at 5 to 10 mg. Most doctors recommend taking a second dose around lunch or so to finish up the day, but you must first talk to your doctor before increasing frequency. Doctors rightly get concerned about insomnia and other side effects that can develop if the medicine is increased too quickly or taken too late in the day.

You may even experience the initial effects diminish as your system adapts to the current dosage, and the doctor will probably increase frequency and/or dosage depending on your success or lack thereof.

What you are describing is normal and if you tell your doctor he/she might tell you to take another dose or partial dose a second time especially if you need the attention later in the day.

Besides the wear off, is it working?

SL
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump


All times are GMT -4. The time now is 09:21 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
(c) 2003 - 2014 ADD Forums